# SDR FDEA201406021270

- Difficulty date: June 2, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,513 hours, 34,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1229502
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON LT WING FIRE BOTTLE DOOR INBD.   CRACK VERIFIED IN LT WING LE FIRE BOTTLE ACCESS DOOR IAW NDT SPM PT 6.   INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 57-10-00 VOL 1 FIG 68 AND EA 8-5730-T0308636.
